Volume 16, Number 3
Previous Issue Next Issue

K. Feng

J. Comp. Math., 16 (1998), pp. 193-202.

Preview Full PDF 266 2943 Abstract

Xinming Xiang

J. Comp. Math., 16 (1998), pp. 203-212.

Preview Full PDF 278 2937 Abstract

Xiaohai Liao & Aihui Zhou

J. Comp. Math., 16 (1998), pp. 213-220.

Preview Full PDF 256 2936 Abstract

Zhongzhi Bai, Deren Wang & D.J. Evans

J. Comp. Math., 16 (1998), pp. 221-238.

Preview Full PDF 275 2981 Abstract

Weizhu Bao

J. Comp. Math., 16 (1998), pp. 239-256.

Preview Full PDF 258 2960 Abstract

Ping Zhu

J. Comp. Math., 16 (1998), pp. 257-266.

Preview Full PDF 268 2985 Abstract

Ruisong Ye

J. Comp. Math., 16 (1998), pp. 267-274.

Preview Full PDF 275 2964 Abstract

Bainian Lu, Guohua Wan & Bolin Guo

J. Comp. Math., 16 (1998), pp. 275-288.

Preview Full PDF 278 2977 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard